# SDR DALA14004915802

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN HAS WEAR DAMAGE AROUND FUEL ACCESS 641DB CUT OUT, FWD SIDE OTBD OF PYLON.   ACCOMPLISHED PERMANENT REPAIR RT WING LWR SKIN AROUND FUEL ACCESS PANEL 641DB CUTOUT, FWD SIDE OTBD OF PYLON IAW ER/A 521525-14, REV ORIGINAL.
